# SDR USAASB01237

- Difficulty date: August 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601935
- Condition: Failed
- Location: Cockpit
- Part time: 34,702 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 572 - APPROACH TO CLT,'B' A/P ON, A/C MADE UNCOMMANDED 30 DEGREE ROLL TO THE RT.  AFTER A 20 DEGREE HEADING CHANGE (30 DEGREE AOB SELECTED ON TURN KNOB), A/P CORRECTED TO HEADING SELECTED.  NO DEFLECTION WAS NOTED ON RUDDER PEDALS.  AFTER CORRECTION TO HEADING, A/P FLEW A/C NORMALLY. THRUST WAS SYMMETRIC. THE SPEEDBRAKE HANDLE MUST BE PULLED BACK MORE THAN USUAL TO GET THE SPEEDBRAKE ARMED.  IT WAS IN THE ARMED POSITION DURING THE ROLL.  NO DEFLECTION WAS  ON THE YAW DAMPER DURING THE ROLL AND THE CONTROL COLUMN DID NOT MOVE UNTIL THE A/P CORRECTED BACK TO THE SELECTED HEADING.  IT THEN DEFLECTED LEFT TO GET BACK ON HEADING.  LANDED WITHOUT INCIDENT.  REPLACED 'B' FLIGHT CONTROL COMPUTER (P/N 4051600-
